Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hg760

Doryx and mood swings?

ive been on doryx for almost 2 year's now. Ever since i been taking doryx 100mg twice daily it has def helped my acne. It keep's it down, and i won't get any cystic acne at all. But ever since i been taking doryx i noticed that i'm really short tempered i get mad REALLY easy, and sometimes get violent? and then i will be completely normal. has anyone heard about this while taking doryx? i think i have heard about mood swings but idk?

anyone's input would be greatly appreciated...

thank you.

Share this post


Link to post
Share on other sites

I was on Doxy for 18 months and never experienced those symptoms. I'd talk to your derm about it. I have no idea what could be causing those.

Moved to the antibiotics subforum.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×